MathSciNet Relay Station
MathSciNet bibliographic data
MR2346513 60J35 (60J65 60J75 91B24 91B28 92D10)
Grigorescu, Ilie; Kang, Min Ergodic properties of multidimensional Brownian motion with rebirth. Electron. J. Probab. 12 (2007), no. 48, 1299–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement